Side effects after first Pfizer vaccine
By Anna Green | Ottawa, Ontario | September 5, 2021
I had my first Pfizer vaccine on May 4. I have pre-existing conditions Hashimoto’s, kidney disease I am also perimenopausal. I do not take any medication. A few weeks after my first vaccine I had two large lumps in my left breast that were solid. I went to the hospital I went to specialist I went for ultrasounds and mammograms I ended up having to get them aspirated and tested. I also had blood work done in my final antibodies went through the roof as well as my TSH which meant that my body was having an auto immune reaction to the vaccine to the point where my doctor recommended I start taking medication for my thyroid. I have not had a period since my vaccination which was over three months ago and I get hot flashes every day ever since I got the vaccine. I am trying so hard to get back to be healthy by taking supplements and I am seeing a naturopath. I did not show up for my second vaccination which was supposed to be in August. After the side effects that I have I am not interested in any more. I’m very concerned about my health and I’m very concerned about the vaccine that is in my body right now and the damage that it takes and continues to do.
Leave a Comment